Show simple item record

dc.contributor.authorPhu, Nguyen Dinh ( )
dc.contributor.authorTung, Tran Thanh ( )
dc.date.accessioned2021-07-20T15:32:32Z
dc.date.available2021-07-20T15:32:32Z
dc.date.issued2006-09-11
dc.identifier.citationPhu, N. D., & Tung, T. T. (2006). Some properties of sheaf-solutions of sheaf fuzzy control problems. Electronic Journal of Differential Equations, 2006(108), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13981
dc.description.abstractIn this paper we present some results on the dependence of sheaf-solutions of sheaf fuzzy control problems on variation of fuzzy controls.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFuzzy theoryen_US
dc.subjectDifferential equationsen_US
dc.subjectFuzzy differential equationen_US
dc.subjectControl theoryen_US
dc.titleSome properties of sheaf-solutions of sheaf fuzzy control problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record